Projected Schur complement method for solving non-symmetric systems arising from a smooth fictitious domain approach

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/64507

Show full item record


Title: Projected Schur complement method for solving non-symmetric systems arising from a smooth fictitious domain approach
Author: Haslinger, Jaroslav
Kozubek, Tomáš
Kučera, Radek
Peichl, Gunther
Date issue: 2007
Citation: Numerical linear algebra with applications. 2007, vol. 14, issues 9, p. 713-739.
URI: http://hdl.handle.net/10084/64507
ISSN: 1070-5325
1099-1506
DOI: 10.1002/nla.550
URI: http://dx.doi.org/10.1002/nla.550
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics